# SDR SCNA20251226506

- Difficulty date: December 23, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N827SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34412
- Aircraft time: 54,090 hours, 30,169 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lens
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD EMERGENCY EXIT DOOR ROW 15DEF  LIGHT LENS DERIORATED.DECRATIVE PAINT CHIPPED.  TOUCH UP PAINT LIGHT AT ROW 15 DEF IAW AMM 51-21-99.
